# SDR AALA20111119DFW02

- Difficulty date: November 19, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 54,366 hours, 26,272 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED FUEL LOW LEVEL LIGHT CAME ON WITH 8,000 LBS. OF FUEL.  PERFORMED QRH AND LIGHT EXTINGUISHED THEN CAME BACK ON.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FUEL LEVEL LOW LIGHT PLACARD INOPERATIVE PER MEL 28-12.  SYSTEM GROUND CHECK NORMAL OPERATION.
